# SDR AALA960737

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49564
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 21D101
- Condition: Dirty
- Location: Acm Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 0333 - AFTER TAKEOFF LGA DURING INITIAL CLIMB-OUT, LIGHT SMOKE AND FUMES NOTED IN CABIN.  CONDITION CLEARED WITHIN SEVERAL MINUTES WITH NO CREW ACTION REQUIRED.  AIRCRAFT PROCEEDED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED AIR CYCLE MACHINE COALESCER BAGS.  ACCOMPLISHED PACK BURN-OUT PROCEDURE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
